MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM; GALAXY SYSTEM BRONCHOSCOPE

NOAH MEDICAL CORP. GALAXY SYSTEM; GALAXY SYSTEM BRONCHOSCOPE
Catalog Number GALB-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an 80-year-old female underwent a galaxy-assisted bronchoscopy procedure targeting a left lower lobe lesion and a left upper lobe lesion.There was no allegation that a galaxy system malfunction occurred.During the procedure, the physician was able to navigate to the lesion and parked approximately 38 mm from the target prior to performing tilt.The patient had a pacemaker, which resulted in artifact on the tilt image; however, the lesion was identified and marked.During biopsy activity, the physician used a needle to tunnel through the airway to access the lesion but experienced difficulty reaching the blue circle due to needle deflection.The physician then proceeded to target a 10 mm left upper lobe lesion.The physician was able to navigate to the lesion; however, when tilt was performed, the lesion could not be located, and the physician identified a pneumothorax.The bronchoscope was backed out, and the case was completed.Ultrasound was brought in to confirm the pneumothorax, and a chest tube was inserted.Attempts to collect additional patient demographics were unsuccessful.
 
Additional Manufacturer Narrative
Additional information provided by the noah clinical representative confirmed that the pneumothorax was first suspected after the left upper lobe tilt.The patient was asymptomatic, admitted following the procedure, and discharged the next morning in good condition.The physician did not attribute the event to a galaxy system malfunction and was unsure of the cause of the injury.The clinical representative confirmed that no galaxy system malfunctions occurred during the procedure.The needle deflection occurred prior to the injury.The bronchoscope was discarded after the procedure.Concomitant devices used during the procedure included forceps and needles; however, the brands were not recalled.System and bronchoscope manufacturing records were reviewed and found no issues associated with this case.The bronchoscope was not returned for investigation as it was discarded.Manufacturing records were reviewed and confirmed the bronchoscope passed final qa/qc inspection prior to release.Video review demonstrated that the galaxy system functioned as intended, with no evidence of device malfunction or abnormal system behavior.Pacemaker-related artifact was observed, consistent with the complaint information; however, the lesion was identified and marked, and there was no evidence that the contraindicated use of the galaxy system in a patient with an electrically activated implantable device impacted or contributed to the reported event.The procedure involved multiple biopsy tool deployments, including forceps and needle use for tunneling through parenchyma to gain additional navigational freedom.Slight tool deflection was observed during attempted lesion access.Per complaint information, the pneumothorax was identified after completion of left lower lobe biopsy activity and during the subsequent attempt to target the left upper lobe lesion.The pneumothorax was not directly visualized during video review.The physician did not attribute the event to a galaxy system malfunction and was unsure of the cause of the injury.There was no evidence to reasonably suggest that a galaxy system malfunction contributed to the reported pneumothorax.This mdr has been submitted because the patient experienced a pneumothorax requiring chest tube placement and hospitalization.No galaxy system or bronchoscope malfunction related to the injury was reported or observed during investigation.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM BRONCHOSCOPE
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
michael chibbaro
2075 zanker road
san jose, CA 95131
MDR Report Key25616366
Report Number3021325287-2026-00023
Device Sequence Number8983986
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public(01)00850048825048(11)240722
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGALB-001
Device Lot Number6026012901
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight89 LB